# SDR A6WA2019070346687

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 34,989 hours, 33,939 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE FROM KCAK TO KORD, THE FLIGHT CREW RECEIVED A NOSE WHEEL STEERING INOP CAUTION MESSAGE. THE FLIGHT CREW FOLLOWED THE QRH, COORDINATED WITH ATC AND DISPATCH, BRIEFED THE FLIGHT ATTENDANT AND PASSENGERS AND CONTINUED TO KORD FOR AN OTHERWISE NORMAL LANDING. ALTHOUGH THE FLIGHT CREW DID NOT DECLARE AN EMERGENCY, ARFF RESPONDED. THE AIRCRAFT WAS THEN TOWED TO THE GATE.
